Thyroid UK
84,159 members99,140 posts

t3

Had bloods done yesterday ,GP requested T3 and TSH but lab just did TSH .TSH is 0.81.

Have pain in all joints ,nausea and itchy skin ,lethargy, insomnia ,on 40 MCG T3 only one day and 45 mcg the next split 3 times a day.

Was on 45 mcg a day and felt very hyper ,when I reduced to above had felt more stable and bit better,but now gone downhill again .Could I feel hypo with TSH of 0.81.Thankyou.

8 Replies
oldestnewest

Of course you could. The TSH gives you little indication of your FT3 level. In fact, I should think that if you were on the right dose, you TSH would probably be suppressed.

3 likes
Reply

Hi Greygoose.I have always thought suppressed TSH an enigma for me ,as I feel so hyper ,shaky ,hot no energy with a low TSH.Do you think that is a barrier I have to break through and raise ?

Reply

No, I think you have to get your FT3 tested. The TSH doesn't make you feel anything, whether it is high or low. It's the T3 that causes symptoms when it's high or low, or makes you feel well when it's optimal.

Reply

Have you had the other tests done suggested by greygoose in a previous post. Low vitamins and minerals could be the cause of some of your symptoms

2 likes
Reply

Hi Marz, yes had all test done.Vit d was low and supplementing.Just found out got low progesterone so off to get some topical cream.

Reply

This is why you need the FT3 result - if over the range only then will you know if you are heading towards being Hyper.

What were the results of your vits and minerals ? How much D3 are you taking ?

Reply

What progesterone test did you do and when in the month did you take it (assuming you are pre-menopausal there!). Thanks!

Reply

Hi 9 years postmenapausal.Blood sdone for progesterone

Reply

You may also like...